IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
RANDOM SERIES IN Lp(X,, SIgma, Mu;) USING UNCONDITIONAL BASIC SEQUENCES AND lp STABLE SEQUENCES: A RESULT ON ALMOST SURE ALMOST EVERYWHERE CONVERGENCE
Autor/es:
JUAN M. MEDINA; BRUNO CERNUSCHI FRÍAS
Revista:
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
Editorial:
American Mathematical Society
Referencias:
Lugar: Providence Rhode-Island; Año: 2007 vol. 135 p. 3561 - 3561
ISSN:
0002-9939
Resumen:
Here we study the almost sure almost everywhere convergence  of random series of sums of terms of the form ai fi, in the Lebesgue spaces Lp(X,Sigma, Mu),  where the ai’s are centered random variables, and the fi’s constitute an unconditional  basic sequence or an lp stable sequence. We show that if one of  these series converges in the norm topology almost surely, then it converges  almost everywhere almost surely.